DXM is an ingredient in a variety of over-the-counter cold and cough medications.
Dextromethorphan is an ingredient found in any cold medicine with “DM” or “Tuss” in the title or name. There are approximately 70 different products on the market that contain DXM.
For further information on dextro follow the links below:
Euphoria, enhanced awareness, impaired judgment, loss of coordination, dizziness, nausea, seizures, panic attacks, psychosis, brain damage and addiction. Coma and death may result from taking cold medicines with DXM.
Tolerance and physical dependence may develop with prolonged use. Withdrawal symptoms include restlessness, muscle or bone aches, insomnia, diarrhea, vomiting, and cold flashes with goose bumps (“cold turkey”).
A powdered form of dextro is available on the Internet.
Internet sites also inform young users to drink cough syrup expeditiously in order to absorb enough Dextro from the drink prior to the impending incidence of vomiting which will occur as a result of the ingestion of the large volume of syrup required for intoxication.
Teens have been known to drink three or four bottles of cough syrup in one day and take up to 20-30 tablets of Coricidin at once.
Orange Crush, Triple C’s, C-C-C, Red Devils, Skittles, DXM, Dex, Vitamin D, Robo, Robo-trippin’, Robo-dosing.
Not only is too much dextro dangerous, but cold medicines contain combinations of other drugs, including acetaminophen (an analgesic pain reliever), guaifenesin (an expectorant), ephedrine or pseudoephedrine (stimulant-like properties), and chlorpheniramine maleate (an antihistamine with anticholinergic and sedative side effects).